Please use this identifier to cite or link to this item:
Title: Automatic presentations and semigroup constructions
Authors: Cain, AJ
Ruškuc, N
Oliver, G
Thomas, RM
First Published: Aug-2010
Citation: THEORY OF COMPUTING SYSTEMS, 2010, 47 (2), pp. 568-592
DOI Link: 10.1007/s00224-009-9216-4
ISSN: 1432-4350
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.